Previous |  Up |  Next

Article

Keywords:
quasilinear differential equations of neutral type; oscillatory; nonoscillatory solutions; Schauder-Tychonoff fixed-point theorem
Summary:
This paper establishes existence of nonoscillatory solutions with specific asymptotic behaviors of second order quasilinear functional differential equations of neutral type. Then sufficient, sufficient and necessary conditions are proved under which every solution of the equation is either oscillatory or tends to zero as $ t \to\infty$.
References:
[1] Elbert Á.: A half-linear second-order differential equation. Colloquiua Math. Soc. Janos Bolyai 30. Qualitative Theory of Differential Equations, Vol. I (Colloquium held in Szeged, August 1979). North-Holland, Amsterdam, 198J, pp. 153-180. MR 0680591
[2] Elbert Á., Kusano T: Oscillation aud nonoscillation theorems for a class of second order quasilinear differential equations. Acta Math. Hungar. 56 (1990), 325-336. DOI 10.1007/BF01903849 | MR 1111319
[3] Erbe L. E., Kong Q., Zhang B. G.: Oscillation Theory of Functional Differential Equations. Marcel Dekker Inc., New York, 1995. MR 1309905
[4] Györi I., Ladas G.: Oscillation Theory of Delay Differential Equations. Clarendon Press, Oxford, 1991. MR 1168471
[5] Ivanov A.F., Kusano T.: Oscillation of solutions of second order nonlinear functional differential equations of neutral type. Ukrain. Math. J. 42 (1991), 1672-1683. MR 1172308 | Zbl 0753.34049
[6] Jaroš J., Kusano T., Marušiak P.: Oscillation and nonoscilìation theorems for second order quasilinear functional differential equations of neutral type. Adv. Math. Sci. Appl. To appear. MR 1690392
[7] Jaroš J., Kusano T.: Asymptotic behavior of nonoscillatory solutions of nonlinear functional differential equations of neutral type. Funkcial. Ekvac. 32 (1989), 251-263. MR 1019433
[8] Kitano M., Kusano T.: On a class of second order quasìlinear ordinary differential equation. Hiroshima Math. J. 25 (1995), 321-335. MR 1336902
[9] Kusano T., Naito Y.: Oscilłation and nonosciliation criteria for second order quasilinear differential equations. Acta Math. Hungar. 76 (1997), 55-73. DOI 10.1007/BF02907054 | MR 1459772
[10] Kusano T., Naito Y., Ogata A.: Strong oscillation and nonoscillation of quasilinear differential equations of second order. Differential Equations Dynam. Systems 2 (1994), 1-10. MR 1386034 | Zbl 0869.34031
[11] Kusano T., Ogata A.: Existence and asymptotic behavior of positive solutions of second order quasilinear differential equations. Funkcial. Ekvac. 57 (1994), 345-361. MR 1299870 | Zbl 0855.34040
[12] Kusano T., Ogata A., Usami H.: Oscillation theory for a ciass of second order quasilinear ordinary differential equations with application to partial differential equations. Japan. J. Math. 19 (1993), 131-147. MR 1231512
[13] Kusano T., Lalli B. S.: On osciilation of Һalf-linear differential equations with deviating arguments. Hiroshima Math. J. 2Jt (1994), 549-563. MR 1309139
[14] Kusano T., Yoshida N.: Nonoscillation theorems for a class of quasilinear differential equations of second order. J. Math. Anal. Appl. 189 (1995), 127-155. MR 1312033 | Zbl 0823.34039
[15] Kusano T., Wang J.: Oscillation properties of half-linear functional differential quations of second order. Hiroshima Math. J. 25 (1995), 371-385. MR 1336905
[16] Marušiak P.: Asymptotic properties of nonoscillatory solutions of neutral delay differential equations of n-th order. Czechoslovak Math. J. 47 (1997), 327-336. DOI 10.1023/A:1022825830454 | MR 1452423
[17] Mirzov J. D.: On some analogs of Sturm's and Kneser's theorems for nonlinear systems. J. Math. Anal. Appl. 53(1976), 418-425. DOI 10.1016/0022-247X(76)90120-7 | MR 0402184 | Zbl 0327.34027
[18] Naito Y.: Nonoscillatory solutions of neutral differential equations. Hiroshima Math. J. 29 (1990), 231-258. MR 1063362 | Zbl 0721.34091
[19] Wang. J.: Oscillation and nonoscillation for a class of second order quasilinear functional differential equations. Hiroshima Math. J. 27 (1997). MR 1482952
[20] Wong P. J. Y., Agarwal R. P.: Oscillatory behavior of solutions of certain second order nonlinear differential equations. J. Math. Appl. 198 (1996), 337-354. MR 1376268
Partner of
EuDML logo